# SDR FOTR2105317107

- Difficulty date: April 9, 2011
- Submitted: April 9, 2011
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,418 hours, 38,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 970
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT STRUCK BY BELT LOADER AT AFT CARGO DOOR CUTOUT LOWER SILL, STA 970. REPAIRED ON FASI WO 21053 NR'S 17107, 09002. IAW CAPITAL ER/A 2357-5302, REV 03 EXTERNAL DOUBLER REPAIR.
